# SDR DALA1033579853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND IAW AD-FAR AFT ACCY COMPARTMENT-AFT PRESSURE BULKHEAD RT LOWER CORNER HAS CRACK IN 5910130-85 GUSSET AND 5910130-87 DOUBLER, JUST ABOVE -37 SEAL CHANNEL. NDT VERIFIED CRACK STOPS ABOVE -37 SILL CHANNEL USING A2469 ZETEC IAW NDT SPM 06-10-01.  NO REPAIR REQUIRED IAW DWG J060088-50.
